Join 83,000+ Looksmaxxing Members!

Register a FREE account today to become a member. Once signed in, you'll be able to participate on this site by adding your own topics and posts, as well as connect with other members through your own private inbox.

  • DISCLAIMER: DO NOT ATTEMPT TREATMENT WITHOUT LICENCED MEDICAL CONSULTATION AND SUPERVISION

    This is a public discussion forum. The owners, staff, and users of this website ARE NOT engaged in rendering professional services to the individual reader. DO NOT use the content of this website as an alternative to personal examination and advice from licenced healthcare providers. DO NOT begin, delay, or discontinue treatments and/or exercises without licenced medical supervision. Learn more

D3+K2 questions

bamunol

New member
Joined
Aug 19, 2026
Messages
12
Online time
1h 50m
Reputation
7
So a few months ago I was taking K2 + D3 vitamin pills during like 5-6 o clock along with some food and water before I went to do mma , and sometimes I'd feel inflammation I think is the right word and sometimes I'd take the pill early or late but whenever I did so id feel like a rising in the middle of my chest and it kinda pained so is this normal or not? And should I continue taking it
 

Users who are viewing this thread

Back
Top